Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 69, NWS Wilmington, OH

April 26, 2012Clark County, Miami County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 26, 2012, 5:17 AM EDT for Clark County, Miami County, Ohio. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2012, 5:17 AM EDT (09:17 UTC)
Expired
Apr 26, 2012, 5:45 AM EDT
In force
28 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Clark County, OH, Miami County, OH

The radar

The Cincinnati radar (KILN), 57 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WUUS51 KILN 260917
SVRILN
OHC023-109-260945-
/O.NEW.KILN.SV.W.0069.120426T0917Z-120426T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
517 AM EDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN MIAMI COUNTY IN WEST CENTRAL OHIO...

* UNTIL 545 AM EDT.

* AT 518 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
  DONNELSVILLE...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ENON...
  SPRINGFIELD...
  SOUTH CHARLESTON...

IN ADDITION...DONNELSVILLE...HOLIDAY VALLEY...GREEN MEADOWS...
SNYDERVILLE...LAWRENCEVILLE...TREMONT CITY...HUSTEAD AND SPRINGFIELD
MUNICIPAL AIRPORT ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 42 AND 70...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4005 8404 4004 8403 4004 8397 3998 8352
      3977 8359 3977 8362 3982 8383 3983 8390
      3986 8406 3988 8406 3989 8411 4005 8406
TIME...MOT...LOC 0918Z 283DEG 28KT 3994 8396

$$
1 follow-up statement
840 
WWUS51 KILN 260931
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
531 AM EDT THU APR 26 2012

OHC109-260941-
/O.CAN.KILN.SV.W.0069.000000T0000Z-120426T0945Z/
MIAMI OH-
531 AM EDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MIAMI COUNTY HAS
BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3998 8352 3977 8359 3977 8362 3982 8383
      3985 8399 4004 8397
TIME...MOT...LOC 0931Z 283DEG 28KT 3991 8383

$$

OHC023-260945-
/O.CON.KILN.SV.W.0069.000000T0000Z-120426T0945Z/
CLARK OH-
531 AM EDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM EDT
FOR CLARK COUNTY...

AT 530 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
SPRINGFIELD...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND SOUTH CHARLESTON.

IN ADDITION...SPRINGFIELD MUNICIPAL AIRPORT...BUCK CREEK STATE
PARK...NEW MOOREFIELD...PITCHIN...HARMONY...LISBON...BRIGHTON AND
PLATTSBURG ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3998 8352 3977 8359 3977 8362 3982 8383
      3985 8399 4004 8397
TIME...MOT...LOC 0931Z 283DEG 28KT 3991 8383

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:19 AM EDT, 58 minutes earlier.

Area forecast discussion, Apr 26, 4:19 AM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
419 AM EDT THU APR 26 2012

.SYNOPSIS...
LOW PRESSURE WILL CROSS EAST THROUGH THE REGION EARLY THIS
MORNING. HIGH PRESSURE WILL BUILD IN THE UPPER MIDWEST TONIGHT AND
SETTLE OVER THE REGION LATER FRIDAY. A WARM FRONT WILL DEVELOP
OVER THE REGION ON SATURDAY AT THE SAME TIME SURFACE LOW PRESSURE
SETTLES OVER KENTUCKY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ACTIVE AREA OF RAIN OVER NORTHERN CWA WILL CONTINUE TO MOVE EAST
THIS MORNING. SHOWERS SOUTHEAST OF THE AREA AND ANOTHER AREA
ASSOCIATED WITH A BOWING SEGMENT IN WESTERN KENTUCKY WILL REMAIN
OUT OF THE CWA. SMALLER ELEMENTS IN THE LULL OF THESE MORE WELL
DEFINED AREAS WILL REMAIN POSSIBLE AND WITH THE APPROACHING
SURFACE LOW...HAVE KEPT A CHANCE OF STORMS THROUGH THE EARLY
MORNING...PARTICULARLY IN THE EASTERN CWA.

TEMPERATURES WERE ADVERTIZED TO START OUT WAMER WITH A SOUTHERLY
COMPONENT AHEAD OF THE SURFACE CIRUCLATION BUT THE RAIN COOLED
AIRMASS WILL LIMIT HOW WARM SRN CWA CAN GET THIS MORNING. BY THE
AFTERNOON THERE SHOULD BE ENOUGH MIXING THAT 70S ARE POSSIBLE
SOUTH OF THE OHIO RIVER AND IN FAR SOUTH CENTRAL OHIO.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
DRY AIR WILL BE PUSHED INTO THE CWA FROM THE BUILDING HIGH
PRESSURE AND TEMPERATURES IN NORTHERN CWA WILL DROP TOWARDS
FREEZING TONIGHT. HAVE ISSUED A FREEZE WATCH FOR THE FAR NORTHWEST
PORTION OF CWA. THE AXIS OF THE HIGH WILL SLIDE NORTHEAST AS
ANOTHER WARM FRONT DEVELOPS OVER THE REGION FRIDAY NIGHT. MODELS
WERE SLOWING DOWN THE ONSET AND DECREASING THE AREA OF THE RAIN
ASSOCIATED WITH THE WARM FRONT AND I HAVE SIGNIFICANTLY DECREASED
THE LIKELY POPS FRIDAY NIGHT WITH THIS IN MIND. WITH ANOTHER
APPROACHING SURFACE LOW ON SATURDAY...THE CHANCES FOR RAIN ARE
ELEVATED AND I MORE OR LESS LEFT THE HIGHER CHANCE OF RAIN ALONE
FOR FUTURE MODEL RUNS TO SHED A LITTLE MORE LIGHT ON HOW THE
SYSTEM EVOLVES.

A LARGE TEMPERATURE GRADIENT WILL BE FOUND FROM NORTH TO SOUTH ON
SATURDAY WITH READINGS IN KY REACHING THE 60S AND AREAS NORTH OF
THE I-70 CORRIDOR HARD PRESSED TO GET OUT OF THE 40S.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
CONTINUED MANY OF THE SAME THEMES FROM YESTERDAY/S FORECAST AND
DISCUSSION. AT THE BEGINNING OF THE PERIOD /FRIDAY/...VERY AMPLIFIED
NRN STREAM CONTINUES WITH A VERY BLOCKY REGIME. SEVERAL PIECES OF
SHORTWAVE ENERGY ARE FOCUS...ONE BEING HEIGHT FALLS DIGGING INTO THE
PAC NW...THE OTHER BEING A DETERMINED SHORTWAVE ATTEMPTING TO
UNDERCUT THE LARGER SCALE BLOCKING RIDGE OFF TO ITS NORTH. THIS WAVE
WILL BE NEAR DENVER COLORADO ON FRIDAY MORNING...AND WILL DAMPEN
OUT/FLATTEN AS IT MOVES THROUGH THE MEAN RIDGE POSITION ON FRIDAY.
BY SATURDAY...NOT MUCH WILL REMAIN AS IT SHEARS INTO THE FLAT/FAST
FLOW WHICH IS THE BASE OF THE NERN CONUS LONGWAVE TROUGH.
THEREAFTER...UNCERTAINTY INCREASES IN THE PATTERN AS THERE HAS BEEN
A MIGRATION AWAY FROM THE MAINTENANCE OF THE NERN CONUS TROUGH...AND
VERY SLOW PROGRESSION EASTWARD OF THE HIGH-LATITUDE RIDGE OVER THE
NCNTL CONUS. THERE DOES SEEM ENOUGH AGREEMENT/CONFIDENCE TO BEGIN
WARMING EARLY NEXT WEEK MORE AGGRESSIVELY.

IN THE DETAILS...ISENTROPIC ASCENT/WARM ADVECTION WILL BEGIN WELL
ALOFT ON FRIDAY AFTERNOON OVER A VERY DRY BOUNDARY LAYER WHERE DWPTS
WILL BE IN THE 20S MOST AREAS. AS FLOW BACKS DOWNSTREAM OF THE
DAMPENING WAVE...MOISTURE WILL CONTINUE TO BE TRANSPORTED INTO THE
AREA AND THUS EXPECTED HIGH-BASED SHOWERS/AREAS OF RAIN TO STREAK
INTO IND/WRN OHIO BY LATE FRI AFTN OR FRI EVENING. A FAIRLY NICE
OVERRUNNING EVENT WILL THEN DEVELOP NORTH OF THE TIGHTENING
BAROCLINIC ZONE ON SATURDAY AND/OR SATURDAY NIGHT WITH A COLD RAIN
AMIDST NELY BOUNDARY LAYER FLOW...ESPECIALLY NRN FORECAST AREA.
25.12Z ECMWF HAS SLOWED A BIT WITH THIS WAVE/FORCING AND NOW PLACES
SATURDAY NIGHT AS THE BETTER RAIN CHANCES. THIS IS A CHANCE AND
DIFFERENCE FROM PREVIOUS/CONSENSUS RAINS...SO WILL CONTINUE TO FOCUS
ON SATURDAY AFTERNOON FOR BEST RAIN CHANCES. TEMPS WILL STRUGGLE
MIGHTILY IN THIS REGIME ESP NORTH OF I-70 TO GET MUCH ABOVE THE MID
40S. THE VERY TIGHT THERMAL GRADIENT /70S OVER CNTL KY/ WILL INDUCE
INSTABILITY AND LOW CONFIDENCE TEMP FORECAST ALONG/SOUTH OF OHIO
RIVER WHERE HIGHS IN THE 50S JUST AS POSSIBLE AS HIGHS IN THE 70S
DEPENDING ON WHERE FRONT SETS UP. AND THERE IS SLUG OF ELEVATED CAPE
ACROSS SRN FORECAST AREA SO CONTINUED THREAT OF STORMS IN THE SOUTH
ON SATURDAY.

EXPECT AS THIS WAVE SHIFTS THROUGH QUICKLY SAT NIGHT PRECIP ENDING
FROM NORTH TO SOUTH...AND SUNDAY TO BE DRY/COOL WITH AGAIN ANOTHER
INTRUSION OF NELY FLOW AND LOW DEWPOINTS. KEEPING THE FORECAST DRY
THROUGH MONDAY WITH SLOW WARMING. REMNANTS OF THE PAC NW/SWRN CANADA
HEIGHT FALLS FINALLY SLIDE INTO THE GREAT LAKES TUESDAY/WEDNESDAY
WITH THREAT OF STORMS. DID NOT WARM AS AGGRESSIVELY AS ECMWF/GFS MOS
GUIDANCE BUT DID TURN IT AROUND A LITTLE MORE QUICKLY FROM PREVIOUS
FORECAST.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
INITIAL BATCH OF CONVECTION HAS PUSHED THRU THE TAFS. ANOTHER
PATCH IS TRYING TO DEVELOP ALONG AND E OF I-75 ALONG A CONVERGENCE
BOUNDARY. THESE SHRA ARE EXPECTED TO MAINLY AFFECT CMH/LCK OVER
THE NEXT HOUR OR TWO.

EXCEPT FOR CMH/LCK...BACKED OFF ON THE MVFR CIGS FOR THE MOMENT. AS
SURFACE LOW APPROACHES LATER THIS MORNING...EXPECT IT BRING THE
MVFR CIGS TO ALL THE TAFS.

LOW AND CDFNT WILL CROSS THE TAFS FROM 10-12Z. WINDS WILL TURN TO
THE NORTHWEST AND INCREASE TO 10 TO 15 KT...GUSTING AS HIGH AS
25KT. REMNANT LOW LEVEL MOISTURE WILL KEEP MVFR CLOUDS ACROSS THE
AREA FOR MUCH OF THE DAY.

MVFR CIGS SHOULD DISSIPATE QUICKLY AROUND 00Z AS HIGH PRESSURE
BUILDS IN FROM THE NW.

OUTLOOK...SHOWERS AND MVFR CIGS/VSBYS POSSIBLE FRIDAY NIGHT
THROUGH SATURDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     OHZ026-034-035-042>044.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...BINAU
AVIATION...SITES
Hazardous weather outlook, Apr 26, 5:06 AM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
506 AM EDT THU APR 26 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ045-046-051>056-060>065-
070>074-077>082-088-270915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
506 AM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ026-034-035-042>044-270915-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
506 AM EDT THU APR 26 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 26, 2:51 AM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
251 AM EDT THU APR 26 2012

OHZ034-042-260715-
DARKE OH-MERCER OH-
251 AM EDT THU APR 26 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER AND NORTHERN
DARKE COUNTIES THROUGH 315 AM EDT...

AT 248 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF
NORTH DAYTON...MOVING EAST AT 35 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANSONIA AND VERSAILLES.

ALSO...NORTH DAYTON...COSMOS...ROSE HILL...BURKETTSVILLE...NEW
WESTON...ROSSBURG...DARKE COUNTY AIRPORT AND WILLOWDELL ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4032 8443 4010 8445 4021 8482 4041 8481
Special weather statement, Apr 26, 3:26 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
326 AM EDT THU APR 26 2012

OHZ042-043-051-260800-
DARKE OH-MIAMI OH-SHELBY OH-
326 AM EDT THU APR 26 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY...NORTHERN MIAMI
AND NORTHEASTERN DARKE COUNTIES THROUGH 400 AM EDT...

AT 324 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
VERSAILLES...MOVING EAST AT 35 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BRADFORD...COVINGTON...
PIQUA AND TROY.

ALSO...WEBSTER...RUSSIA...HORATIO...NEWPORT...BLOOMER...HOUSTON...
CLAYTON AND POLO ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4034 8456 4022 8402 4013 8402 4000 8408
      4017 8463
Special weather statement, Apr 26, 4:12 AM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
412 AM EDT THU APR 26 2012

OHZ042-043-051-260845-
DARKE OH-MIAMI OH-SHELBY OH-
412 AM EDT THU APR 26 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...
NORTHWESTERN MIAMI AND NORTHERN DARKE COUNTIES THROUGH 445 AM EDT...

AT 412 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ROSSBURG...MOVING EAST AT 25 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VERSAILLES...
BRADFORD...PIQUA AND COVINGTON.

ALSO...NORTH STAR...BROCK...YORKSHIRE...DARKE COUNTY AIRPORT...
PIKEVILLE...WILLOWDELL...WEBSTER AND RUSSIA ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4028 8419 4006 8428 4020 8475 4035 8469
      4036 8459
Special weather statement, Apr 26, 4:44 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 AM EDT THU APR 26 2012

OHZ042-043-051-052-260915-
CHAMPAIGN OH-DARKE OH-MIAMI OH-SHELBY OH-
444 AM EDT THU APR 26 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY...NORTHERN
MIAMI...NORTHEASTERN DARKE AND NORTHWESTERN CHAMPAIGN COUNTIES
THROUGH 515 AM EDT...

AT 442 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HOUSTON...
MOVING EAST AT 25 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PIQUA AND SIDNEY.

ALSO...HARDIN...NEWBERN...LOCKINGTON...PLATTSVILLE...BALLOU...
CARYSVILLE...ROSEWOOD AND FLETCHER ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4028 8401 4027 8401 4027 8394 4005 8401
      4016 8449 4034 8444
Special weather statement, Apr 26, 4:58 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
458 AM EDT THU APR 26 2012

OHZ043-044-051>053-260930-
CHAMPAIGN OH-CLARK OH-LOGAN OH-MIAMI OH-SHELBY OH-
458 AM EDT THU APR 26 2012

...STRONG THUNDERSTORMS WILL AFFECT SHELBY...EASTERN
MIAMI...SOUTHERN LOGAN...NORTHERN CLARK AND CHAMPAIGN COUNTIES
THROUGH 530 AM EDT...

AT 454 AM EDT...RADAR INDICATED SEVERAL STRONG THUNDERSTORMS NEAR
I-75 IN SHELBY AND MIAMI COUNTIES...MOVING EAST AT 35 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JACKSON CENTER...NEW
CARLISLE...DE GRAFF...ST. PARIS...BELLEFONTAINE...WEST LIBERTY...
URBANA AND SPRINGFIELD.

ALSO...FLETCHER...GRAYSON...CASSTOWN...PLATTSVILLE...MAPLEWOOD...
BALLOU...PEMBERTON AND HAVEN VIEW ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4039 8354 3987 8363 3995 8427 4031 8433
      4048 8419
Local storm report, Apr 26, 5:11 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
511 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     HAIL             SIDNEY                  40.29N 84.16W
04/26/2012  E1.00 INCH       SHELBY             OH   TRAINED SPOTTER

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 10:25 PM EDTSevere Thunderstorm WarningILNButler35 min
Apr 25, 10:53 PM EDTSevere Thunderstorm WarningILNButler, Hamilton37 min
Apr 25, 11:26 PM EDTSpecial Weather StatementILNHamilton34 min
Apr 25, 11:36 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton24 min
Apr 26, 12:02 AM EDTSpecial Weather StatementILNBrown, Clermont43 min
Apr 26, 12:14 AM EDTSevere Thunderstorm WarningILNBrown, Clermont31 min
Apr 26, 12:41 AM EDTSpecial Weather StatementILNAdams, Brown64 min
Apr 26, 2:29 AM EDTSpecial Weather StatementILNMercer31 min
Apr 26, 2:51 AM EDTSpecial Weather StatementILNDarke24 min
Apr 26, 3:26 AM EDTSpecial Weather StatementILNMiami34 min
Apr 26, 3:53 AM EDTFreeze WatchILNAuglaize, Darke, Hardin, Logan, Mercer, Shelby12 hr
Apr 26, 4:12 AM EDTSpecial Weather StatementILNDarke33 min
Apr 26, 4:44 AM EDTSpecial Weather StatementILNShelby31 min
Apr 26, 4:58 AM EDTSpecial Weather StatementILNChampaign, Clark, Logan, Miami, Shelby32 min
Apr 26, 5:08 AM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby37 min
Apr 26, 5:54 AM EDTSevere Thunderstorm WarningILNClark, Madison36 min
Apr 26, 6:27 AM EDTSpecial Weather StatementILNMadison, Pickaway48 min
Apr 26, 7:05 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway40 min
Apr 26, 7:42 AM EDTSpecial Weather StatementILNHocking33 min
Apr 26, 8:01 AM EDTSpecial Weather StatementILNAdams29 min
Apr 26, 8:28 AM EDTSpecial Weather StatementILNScioto32 min
Apr 26, 3:54 PM EDTFreeze WarningILNAuglaize, Darke, Hardin, Logan, Mercer, Shelby17 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.